# SDR DALA2025040302546

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0890089) CORROSION ON FLOOR SUPPORT UPPER FLANGE AT STA 340, LBL 43, WL 208. REMOVED DAMAGED FLOOR SUPPORT AND INSTALLED NEW REPLACEMENT FLOOR SUPPORT ON BSTA 344 TO 328, LBL 43 IAW B737-SRM 51-40-02, DWG 141A5730 REV A.
